Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The bilinear relation on open Riemann surfaces


Author: Albert Marden
Journal: Trans. Amer. Math. Soc. 111 (1964), 225-239
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1964-0156961-4
MathSciNet review: 0156961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. M. Accola, The bilinear relation on open Riemann surfaces, Trans. Amer. Math. Soc. 96 (1960), 143-161. MR 0125216 (23:A2521)
  • [2] L. V. Ahlfors, Normalintegrale auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fenn. Ser. A I No. 35 (1947). MR 0025577 (10:28g)
  • [3] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N.J., 1960. MR 0114911 (22:5729)
  • [4] J. Hersch, Longueurs extrémales et théorie des fonctions, Math. Helv. 29 (1955), 301-337. MR 0076031 (17:835a)
  • [5] Y. Kusunoki, On Riemann's period relations on open Riemann surfaces, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 30 (1956), 1-22. MR 0090651 (19:846b)
  • [6] M. Ohtsuka, Sur un théorème étoile de Gross, Nagoya Math. J. 9 (1955), 191-207. MR 0078431 (17:1191i)
  • [7] A. Pfluger, Über die Riemannsche Periodenrelation auf Transzendenten hyperelliptischen Flächen, Comment. Math. Helv. 30 (1956), 98-106. MR 0075308 (17:725g)
  • [8] B. Riemann, Gesammelte mathematische Werke und wissenschaftlicher Nachlass, Teubner, Leipzig, 1876; Dover, New York, 1953. MR 0052364 (14:610a)
  • [9] A. Kobori and Y. Sainouchi, On the Riemann's relation on open Riemann surfaces, J. Math. Kyoto Univ. 2 (1962), 11-23. MR 0140678 (25:4093)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0156961-4
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society